Mathematical Research Letters

Volume 1 (1994)

Number 1

The structure of the Universal Exponential Solution of the Yang-Baxter Equation

Pages: 99 – 105

DOI: http://dx.doi.org/10.4310/MRL.1994.v1.n1.a12

Author

Nantel Gergeron (Harvard University)

Abstract

S. Fomin and A. Kirillov have shown that exponential solutions of the Yang-Baxter equation give rise to generalized Schubert polynomials and corresponding symmetric functions, and they provided several equivalent descriptions of the local stationary algebra ${\cal A}_0$ defined by this equation. Here we show that ${\cal A}_0$ is isomorphic to the graded associative algebra formally generated by the elements $a, C_0, C_1, C_2,\ldots$ satisfying the relations $[a,C_i]=C_{i+1}$ and $ [C_i,C_j]=0$. The rank of $ C_i$ is $i+1$. It will follow that the Hilbert series of ${\cal A}_0$ is ${1\over (1-t)^2}{1\over 1-t^2}{1\over 1-t^3}\cdots\ .$

Full Text (PDF format)